# SDR CA041130010

- Difficulty date: November 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 32,005 hours
- Engine: Pwa JT8D219
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TAXIING FOR DEPARTURE, ANNOUNCEMENT TO DIM CABIN LIGHTS, ROWS 10 TO 11 STARTED TO PUSH CALL BUTTONS TO INDICATE SMOKE IN THAT AREA. CREW COULD NOT LOCATE SOURCE OF SMOKE. FLIGHT CREW DECLARED EMERGENCY EVACUATION.  MAINT INSPECTED FOLLOWING; CABIN LIGHTING, CEILING PANEL IN FWD AREA WAS LOWERED IN ORDER TO INSPECT CB AND TRANSFORMERS, AISLE CEILING LIGHT (IN FWD AREA) SOCKET AND BALLAST, UPPER SIDEWALL LAMP SOCKETS ROWS 1 TO 12 LT AND RT WERE INSPECTED FOR EVIDENCE OF ARCING. REPLACED 2 BALLASTS AT SEAT ROWS 16L, 18R (AS THEY WERE FOUND INOP, NO SIGNS OF ARCING OR BURNING). INSPECTED CARGO COMPARTMENTS.  RECIRCULATION FAN. APU OIL QUANTITY. APU ENGINE RUN C/OUT. NO FAULTS WERE FOUND.
